# SDR ASAA2019011027741

- Difficulty date: January 10, 2019
- Submitted: January 11, 2019
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 38,222 hours, 11,364 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 1851M36P10
- Part serial: GRTF2237
- Condition: Inoperative
- Location: Nr 1 Engine
- Part time: 38,212 hours, 11,352 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

DURING NR 1 ENGINE START WITH START SWITCH TO "GRD" POSITION THE N2 INCREASED TO APPROXMATELY 4% THEN DECREASED TO 0. GROUNDED - YES. REMOVED AND REPLACED NR 1 ENGINE STARTER REFERENCE AMM 80-11-01 OPS AND LEAK CHECK GOOD.
